Paracetamol 500mg Caplets 16s are used for the relief of pain and fevers. They can also be used for the relief of cold and influenza symptoms.
Paracetamol 500mg Caplets 16s work to alleviate symptoms of pain from ailments such as headaches, migraines, neuralgia and rheumatic aches and pains. Paracetamol is an analgesic (pain killer) and also an antipyretic - this means it helps to reduce body temperature when you have a fever). The caplets can also be used to help ease symptoms of colds and influenza.
Adults, the elderly and children over 12 years: Take one or two tablets up to 4 times a day, or as instructed by your doctor. Do not take more than 8 tablets in any 24 hours.
Children 6 to 12 years of age: Give half to one tablet up to 4 times a day. Do not give more than 4 tablets in any 24 hours.
The tablets should be swallowed with a drink of water.
Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this.
Active ingredient: Paracetamol 500mg.